×

zbMATH — the first resource for mathematics

On the behaviour of solutions of parabolic equations for large values of time. (English) Zbl 1149.35300
Russ. Math. Surv. 60, No. 4, 721-790 (2005); translation from Usp. Mat. Nauk 60, No. 4, 145-212 (2005).

MSC:
35-02 Research exposition (monographs, survey articles) pertaining to partial differential equations
35K15 Initial value problems for second-order parabolic equations
35K20 Initial-boundary value problems for second-order parabolic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI